# SDR GAIA0009

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ALONG FLOORBEAM UPPER T-CAP AT STATION 344 LEFT BODY LINE 62.5 TO RT BODY LINE 62.5.  REPLACED FLOORBEAM UPPER T-CAP AT STATION 344, LBL 62.5.  MATERIAL USED, PART NR BAC1505-29222.  REPAIR ACCOMPLISHED IAW SRM 53-10-8 FIG 1.  SEE NON-ROUTINE 5599 FOR DETAILS.  (M)
